MathSciNet Relay Station
MathSciNet bibliographic data
MR130624 53.04
Nitsche, Johannes Zu einem Satze von L. Bers über die Lösungen der Minimalflächengleichung. (German) Arch. Math. 9 1958 427–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement